# SDR SIMA202301265001

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 9,776 hours, 6,251 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17119080401
- Condition: Damaged
- Location: Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY INTO ORD FOR A SLAT ISSUE. FLT LANDED SAFELY -C/A-RAR RH WING #4 SLAT HARNESS IAW ERJ 175 AMM 27-83-07. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
